# SDR CWQA20220119001

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N847TX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258847
- Aircraft time: 10,238 hours, 6,751 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Condition: Out Of Limits
- Location: Cutoff Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH FLAPS FAILED TO DEPLOY.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED.  MAINTENANCE EVALUATION FOUND CUT-OFF LEVER TO FLAP SYNCHRONIZER RECEIVER UNIT TO BE SLIGHTLY OUT OF LIMITS.  ADJUSTED CUT-OFF LEVER ROD END.  PERFORMED RIGGING, RANGE OF MOVEMENT, FRICTION, AND SPRING STRUT FRICTION CHECKS. NO DISCREPANCIES FOUND.  SYSTEM OPS CHECK GOOD.
